# SDR SWAA2020051829254

- Difficulty date: January 26, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE STA 277 TO STA 294 BL 0 WL 208 INTERCOSTAL IS CRACKED / REMOVED CRADLED INTERCOSTAL STA 277 TO 294BL O IAW ' 'SRM 51-40-02-0G-0 AND INSTALLED NEW INTERCOSTAL ' 'PART NO# 141A 541063 ATG # WN6747 IAW SRM ' '51-40-02-0G-0 AND DWG# 141A 5400 REV-. APPLIED CIC ' 'IAW AMM 51-21-91-620-802.
